MathSciNet Relay Station
MathSciNet bibliographic data
MR733695 (85h:14014) 14H10 (14C20)
Eisenbud, David; Harris, Joe Limit linear series, the irrationality of $M\sb{g}$, and other applications. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 2, 277–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement